# SDR IPXA2023050593132

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,968 hours, 15,171 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* *EMERGENCY DECLARED* ON APPROACH THE GEAR DID NOT EXTEND. ALL RED GEAR LIGHTS ON PANEL AND SYNOPTIC PAGE. RECYCLED TO THE UP POSITION AND THEN DOWN AGAIN. THE GEAR EXTENDED NORMALLY. GEAR DOORS SOUNDED LIKE THEY OPENED ON FIRST EXTENSION. SPEED WAS 170KTS.  PER FIM 32-30-05-01. CLEANED LANDING GEAR CONT MECH. IAW AMM 32-31-00. C/W MLG AND GEAR DOOR OPS CHK IAW AMM 32-31-00. OPS CHKS GOOD.
